# SDR FDEA200907302845

- Difficulty date: July 30, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4057144
- Condition: Dented
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR DENT FOUND ON SLAT NR 7 UPPER SURFACE SKIN AT OSS 344.5 AS MARKED.  RT WING NR 7 SLAT T/E WEDGE REPLACED.  REFER TO REPAIR DIVISION FORM 8130-3 TRACKING NR NSF C187867 002.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
